# SDR MTNA20034

- Difficulty date: August 12, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N715FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0440
- Aircraft time: 4,027 hours, 4,537 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Gauge
- Condition: Fluctuates
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM PKB TO HTS THE PILOT NOTICED THE FUEL FLOW GAUGE FLUCTUATING. HE CHECKED THE PAR AND FOUND THE SAME INDICATION. THE PILOT ELECTED TO TURN BACK TO PKB AND LANDED WITH OUT INCIDENT.
